So I have been taking Microgestin for a few months. My partner came inside of me while I was on the white pills and then a few weeks later I got my period when I got to the brown pills. Well here is my actual concern. I just ended my brown pills (So I was off the pill for 7 days). But last night (which is the first day that I take my white pill) my partner came inside of me again. I took the pill immediately when I got home but I'm concerned that I will get pregnant since I was off the pill for 7 days. Can someone please give me hope?
- Microgestin Fe 1 / 20 Information for Consumers
- Microgestin Fe 1 / 20 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Microgestin Fe 1 / 20 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jan 2014 • 1 answer
Posted 2 Jul 2014 • 1 answer
Posted 22 Jun 2015 • 1 answer
Posted 6 Jan 2016 • 0 answers
Posted 28 Jun 2017 • 0 answers